# SDR UIEA2020073101660

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,420 hours, 22,180 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS CAME ON BRIEFLY ,LESS THAN ONE MINUTE DURING CLIMB.  PERFORMED TROUBLESHOOTING PER FIM 28-22 FAULT TREE 827, SYSTEM TEST OKAY. PERFORMED OPS TEST, PERFORM 28-22-00 L/H FWD FUEL PUMP. TEST GOOD. NO FAULTS FOUND.
